Fechar menu lateral


Artigos publicados em periódicos


(NC) DERIGLAZOV, ALEXEI A; RAMÍREZ, W GUZMÁN . Hamiltonian action of spinning particle with gravimagnetic moment. Journal of Physics. Conference Series (Print), v. 670, p. 012020, 2016.

(B1) Deriglazov, Alexei A.; PUPASOV-MAKSIMOV, ANDREY M. . Relativistic corrections to the algebra of position variables and spin-orbital interaction. Physics Letters. B (Print), v. 761, p. 207-212, 2016.

(NC) PUPASOV-MAKSIMOV, ANDREY M.. Analytical simulations of double-well, triple-well and multi-well dynamics via rationally extended Harmonic oscillator. Journal of Physics. Conference Series (Online), v. 670, p. 012042, 2016.

(A2) ZELLER, CAMILA BORELLI; CABRAL, CELSO RÔMULO BARBOSA ; LACHOS, VÍCTOR HUGO . Robust mixture regression modeling based on scale mixtures of skew-normal distributions. Test (Madrid), v. 25, p. 375-396, 2016.

(B1) Ferreira, C. S. ; ZELLER, CAMILA BORELLI ; MIMURA, A. M. S. ; SILVA, J. C. J. . Partially linear models and their applications to change point detection of chemical process data. Journal of Applied Statistics, v. online, p. 1-17, 2016.

(B2) FERREIRA, CLÉCIO S.; Lachos, Víctor H. ; Bolfarine, Heleno . Likelihood-based inference for multivariate skew scale mixtures of normal distributions. AStA Advances in Statistical Analysis, v. online, p. 1-21, 2016.

(B3) FERREIRA, CLÉCIO S.; Lachos, Víctor H. . Nonlinear regression models under skew scale mixtures of normal distributions. Statistical Methodology, v. 33, p. 131-146, 2016.

(NC) YAMASHITA, W. M. S. ; TAKAHASHI, L. T. ; CHAPIRO, G. . Dispersive models describing mosquitoes’ population dynamics. Journal of Physics. Conference Series (Online), v. 738, p. 012065, 2016.

(A2) Chapiro, Grigori; GUTIERREZ, ANGEL E. R. ; HERSKOVITS, JOSÉ ; MAZORCHE, SANDRO R. ; PEREIRA, WESLLEY S. . Numerical Solution of a Class of Moving Boundary Problems with a Nonlinear Complementarity Approach. Journal of Optimization Theory and Applications, v. 168, p. 534-550, 2016.

(B1) RABELO, LONARDO. Cellular homology of real maximal isotropic grassmannians. Advances in Geometry, v. 16, p. 361-379, 2016.

(B2) ARAUJO, A. L. A. ; FARIA, L. F. O. . Existence of solutions to biharmonic systems with singular nonlinearity. Electronic Journal of Differential Equations, v. 2016, p. No. 177-1-12, 2016.

(A2) CARRIÃO, P. C. ; FARIA, L. F. O. ; MIYAGAKI, O. H. . Semilinear elliptic equations of the Hénon-type in hyperbolic space. Communications in Contemporary Mathematics, v. 18, p. 1550026-[13 pages], 2016.

(B1)  GONCALVES, J. V. A. ; MARCIAL, M. R. ; MIYAGAKI, OLIMPIO H . Topological structure of the solution set of singular equations with sign changing terms under Dirichlet boundary condition. Topological Methods in Nonlinear Analysis, v. 47, p. 73-89, 2016.

(A1) ALVES, CLAUDIANOR O. ; MIYAGAKI, OLÍMPIO H. . Existence and concentration of solution for a class of fractional elliptic equation in $$mathbb {R}^N$$ R N via penalization method. Calculus of Variations and Partial Differential Equations, v. 55, p. 47, 2016.

(B1) DO Ó, JOÃO MARCOS ; MIYAGAKI, OLÍMPIO H. ; SANTANA, CLÁUDIA . Standing waves for a system of nonlinear Schrödinger equations in R N. Asymptotic Analysis, v. 96, p. 351-372, 2016.

(B1) DO Ó, JOÃO MARCOS ; MIYAGAKI, OLÍMPIO H. ; MOREIRA, SANDRA I. . On a Quasilinear Schrödinger Problem at Resonance. ADVANCED NONLINEAR STUDIES, v. 16, p. 569-580, 2016.

(B1) O. ALVES, CLAUDIANOR ; Miyagaki, Olimpio H. . A critical nonlinear fractional elliptic equation with saddle-like potential in -N. JOURNAL OF MATHEMATICAL PHYSICS, v. 57, p. 081501-17p, 2016.

(B2) FARIA, LUIZ FO ; MIYAGAKI, OLIMPIO H ; tanaka, mieko . Existence of a positive solution for problems with ( p , q ) $(p,q)$ -Laplacian and convection term in R N $mathbb{R}^{N}$. Boundary Value Problems, v. 2016, p. 158, 2016.

(B3) GODOI, JULIANO D.B. DE ; Miyagaki, Olimpio H. ; RODRIGUES, RODRIGO S. . A class of nonlinear elliptic systems with Steklov-Neumann nonlinear boundary conditions. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v. 46, p. 1519-1545, 2016.

(B1) ALVES, CLAUDIANOR O. ; DO Ó, JOÃO MARCOS ; MIYAGAKI, OLÍMPIO H. . Concentration Phenomena for Fractional Elliptic Equations Involving Exponential Critical Growth. Advanced Nonlinear Studies, v. 16, p. 843-861, 2016.

(A2) DO Ó, JOÃO MARCOS ; MIYAGAKI, OLÍMPIO H. ; SQUASSINA, MARCO . Critical and subcritical fractional problems with vanishing potentials. Communications in Contemporary Mathematics, v. 18, p. 1550063-20PP, 2016.

 (B1) FRANCA, WILLIAN. Commuting Traces of Biadditive Maps on Invertible Elements. Communications in Algebra, v. 44, p. 2621-2634, 2016.